# SDR QMLA2024051120051

- Difficulty date: May 10, 2024
- Submitted: May 11, 2024
- Operation: Air carrier
- Aircraft: N407LS
- Make and model: Bell 407
- Aircraft serial: 53208
- Aircraft time: 8,752 hours
- System (JASC): 2170 · Humidity Control System
- Part: Motor
- Part number: S6102EC4
- Part serial: P0067274
- Condition: Failed
- Location: Evap Blower
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, WHILE ON APPROACH TO BASE HELIPAD BOTH FRONT AND BACK AIR CONDITIONER BLOWER MOTORS STOPPED WORKING. MED CREW NOTICED A "FUNNY SMELL". CONTINUED TO LAND AND LAND AND PERFORMED NORMAL SHUT DOWN AT HOME BASE WITH NO FURTHER ISSUES.  MECHANICS PERFORMED TROUBLESHOOTING OF AC SYSTEM. AFT EVAPORATOR BLOWER MOTOR FAILED CONTRIBUTING TO THE "FUNNY SMELL" AND TRIPPING THE EVAPORATOR BLOWER MOTOR CIRCUIT BREAKER CAUSING ALL BLOWER MOTORS TO CEASE OPERATION IN FLIGHT.
